MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PINNACLE MULTIHOLE II CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDICS, INC. 1818910  PINNACLE MULTIHOLE II CUP 50MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121720050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/21/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Implants were removed during hip revision surgery on friday (b)(6) by mr (b)(6).The surgeon hasn¿t requested any further information.Pelvic discontinuity was the reason for revision.The lot numbers weren¿t readable on the explants.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
PINNACLE MULTIHOLE II CUP 50MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7994474
Report Number1818910-2018-73161
Device Sequence Number19108823
Product Code LPH
UDI-Device Identifier10603295009610
UDI-Public10603295009610
Combination Product (Y/N)N
PMA/510(K) Number
K073504
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121720050
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/23/2018
Supplement Report FDA Received Date11/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;